Cart (Loading....) | Create Account
Close category search window
 

On the complexity of scheduling problems for parallel/pipelined machines

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Bernstein, D. ; IBM T.J. Watson Res. Center, Yorktown Heights, NY, USA ; Rodeh, M. ; Gertner, I.

The problem of optimal scheduling of a job system for two dedicated processors is presented. A machine model with two functional units which can be either sequential or pipelined is considered. The complexity of optimal scheduling for a set of expressions on such machines is investigated. Some previous NP-completeness results are reviewed and several new ones are presented. For one restricted case, a polynomial-time algorithm is described and analyzed

Published in:

Computers, IEEE Transactions on  (Volume:38 ,  Issue: 9 )

Date of Publication:

Sep 1989

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.